Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An addendum to ``Path-lifting
for Grothendieck toposes"


Author: I. Moerdijk
Journal: Proc. Amer. Math. Soc. 125 (1997), 2815-2818
MSC (1991): Primary 18B25, 18F10, 54D05, 54E50
DOI: https://doi.org/10.1090/S0002-9939-97-03891-4
Original Article: Proc. Amer. Math. Soc. 102 (1988), 242-248.
MathSciNet review: 1396988
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BM] M. Bunge, I. Moerdijk, On the construction of the Grothendieck fundamental group by paths, Journal of Pure and Applied Algebra 116 (1997), 99-113.
  • [JJ] P.T. Johnstone, A. Joyal, Continuous categories and exponentiable toposes, Journal of Pure and Appl. Alg. 25 (1982), 255-296. MR 83k:18005
  • [JM] A. Joyal, I. Moerdijk, Toposes as homotopy groupoids, Advances in Math. 80 (1990), 22-38. MR 91b:18004
  • [JT] A. Joyal, M. Tierney, An extension of the Galois theory of Grothendieck, Memoirs A.M.S. 309 (1984). MR 86d:18002
  • [M] I. Moerdijk, Path-lifting for Grothendieck toposes, Proc. A.M.S. 102 (1988), 241-248. MR 89c:18004

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 18B25, 18F10, 54D05, 54E50

Retrieve articles in all journals with MSC (1991): 18B25, 18F10, 54D05, 54E50


Additional Information

I. Moerdijk
Affiliation: Mathematical Institute, University of Utrecht, Postbus 80010, 3508TA Utrecht, the Netherlands
Email: moerdijk@math.ruu.nl

DOI: https://doi.org/10.1090/S0002-9939-97-03891-4
Received by editor(s): January 22, 1996
Received by editor(s) in revised form: March 25, 1996
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society